Volume 18, Number 4 (2020)
12 articles
-
Continuous and Discrete Wavelet Transforms Associated with Hermite Transform
-
On q-Mocanu Type Functions Associated with q-Ruscheweyh Derivative Operator
-
Robustifying Forecast Performance Through Hybridized Arima-Garch-Type Modeling in a Discrete-Time Stochastic Series
-
Micro Separation Axioms
-
On Some New Contractive Conditions for Asymptotically Regular Set-Valued Mappings
-
Analyzing the Case of VietJet Air to Assess the Vietnamese Customers' Airline Brand Equity: An Empirical Research Study
-
On Janowski Close-to-Convex Functions Associated with Conic Regions
-
On the Normality of the Product of Tow Operators in Hilbert Space
-
Pair (F, h) upper class on some fixed point results in probabilistic Menger space
-
A Commutative and Compact Derivations for W* Algebras
-
Invariant Summability and Unconditionally Cauchy Series
-
Geometric Singularities of the Poisson's Equation in a Non-Smooth Domain with Applications of Weighted Sobolev Spaces